The report described the unnamed victim as happy and faith-driven, and "not one to experiment with drugs."
"The dose that can cause a hallucination is very close to the dose that can cause something potentially life-threatening," Scott Schaeffer, director of the Oklahoma Center for Poison and Drug Information, told the site.
Makers of the antihistamine medicine Johnson & Johnson called the trend "extremely concerning" and "dangerous", and said it was working with TikTok to have it removed immediately.
"The BENADRYL TikTok trend is extremely concerning, dangerous and should be stopped immediately," they told TooFab in a statement.
"As with any medicine, abuse or misuse can lead to serious side effects with potentially long-lasting consequences, and BENADRYL products should only be used as directed by the label."
"It is our strong recommendation that all medications be kept out of the reach of children at all times."
"We are working with TikTok and our partners to do what we can to stop this dangerous trend, including the removal of content across social platforms that showcase this behavior."
In May, three teens were hospitalized in Fort Worth, Texas, after they reportedly partook in the challenge and overdosed on the allergy medicine, also known as diphenhydramine.
Benadryl is just the latest in a long list of dangerous challenges to be issued via the video sharing app, which includes the "skull-breaker challenge" (two people sweeping an unwitting third person's legs from beneath them mid jump); the "outlet challenge" (touching a coin against the exposed prongs on a plug semi-inserted into a socket); the "Cha Cha Slide challenge" (driving ones car to the lyrical instructions); the "pass out challenge" (restricting ones own airway until unconsciousness); and many more besides.